- … show all 0 hide
Rent the article at a discountRent now
* Final gross prices may vary according to local VAT.Get Access
A 37-year-old woman developed hair depigmentation while receiving sunitinib for thymic carcinoma.
The red-headed woman presented with strips of red and white hair, 4 months after she started receiving sunitinib as part of an experimental protocol. She had been ingesting sunitinib 50mg daily for 28 days, followed by a 14-day break. Her hair colour changes reflected the pattern of sunitinib ingestion; the red and white bands corresponded to periods of drug holiday and drug ingestion. She received six cycles of sunitinib, during which her hair colour changes persisted until disease progression. At last follow-up, she was awaiting her next line of treatment.
Author comment: "Changes in both hair and skin pigmentation are recognised effects of treatment with sunitinib."
Volume 1502, Issue 1 , p 35
- Cover Date
- Print ISSN
- Online ISSN
- Springer International Publishing
- Additional Links
- Industry Sectors